# SDR CA120710001

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC3151004
- Condition: Failed
- Location: Engine
- Part time: 921 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER WOULD NOT START. STARTER MAKING INTERNAL NOISE AND BENDIX FOUND DAMAGED.  STARTER REPLACED.
